On an odule in the Hilbert geometry
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1995), pp. 78-82
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1995_5_a9,
author = {E. N. Sosov},
title = {On an odule in the {Hilbert} geometry},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {78--82},
year = {1995},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1995_5_a9/}
}
E. N. Sosov. On an odule in the Hilbert geometry. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1995), pp. 78-82. http://geodesic.mathdoc.fr/item/IVM_1995_5_a9/